RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2017, Volume 190, Number 2, Pages 239–253 (Mi tmf9130)  

This article is cited in 2 scientific papers (total in 2 papers)

Critical behavior of the $O(n)$ $\phi^4$ model with an antisymmetric tensor order parameter: Three-loop approximation

N. V. Antonov, M. V. Kompaniets, N. M. Lebedev

Saint Petersburg State University, St. Petersburg, Russia

Abstract: We consider the critical behavior of the $O(n)$-symmetric model of the $\phi^4$ type with an antisymmetric tensor order parameter. According to a previous study of the one-loop approximation in the quantum field theory renormalization group, there is an IR-attractive fixed point in the model, and IR scaling with universal indices hence applies. Using a more specific analysis based on three-loop calculations of the renormalization-group functions and Borel conformal summation, we show that the IR behavior is in fact governed by another fixed point of the renormalization-group equations and the model therefore belongs to a different universality class than the one suggested by the simplest one-loop approximation. Nevertheless, the validity of the obtained results remains a subject for discussion.

Keywords: critical behavior, tensor order parameter, renormalization group

Funding Agency Grant Number
Saint Petersburg State University 11.38.185.2014
Russian Foundation for Basic Research 16-32-00086 мол_а
Dynasty Foundation
This research is supported by St. Petersburg State University (Research Grant No. 11.38.185.2014).
The research of N. M. Lebedev is supported by the Russian Foundation for Basic Research (Grant No. 16-32-00086 mol_a) and the Dynasty Foundation.


DOI: https://doi.org/10.4213/tmf9130

Full text: PDF file (476 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2017, 190:2, 204–216

Bibliographic databases:

Document Type: Article
Received: 23.12.2015
Revised: 27.01.2016

Citation: N. V. Antonov, M. V. Kompaniets, N. M. Lebedev, “Critical behavior of the $O(n)$ $\phi^4$ model with an antisymmetric tensor order parameter: Three-loop approximation”, TMF, 190:2 (2017), 239–253; Theoret. and Math. Phys., 190:2 (2017), 204–216

Citation in format AMSBIB
\Bibitem{AntKomLeb17}
\by N.~V.~Antonov, M.~V.~Kompaniets, N.~M.~Lebedev
\paper Critical behavior of the~$O(n)$ $\phi^4$ model with an~antisymmetric tensor order parameter: Three-loop approximation
\jour TMF
\yr 2017
\vol 190
\issue 2
\pages 239--253
\mathnet{http://mi.mathnet.ru/tmf9130}
\crossref{https://doi.org/10.4213/tmf9130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608044}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017TMP...190..204A}
\elib{http://elibrary.ru/item.asp?id=28172184}
\transl
\jour Theoret. and Math. Phys.
\yr 2017
\vol 190
\issue 2
\pages 204--216
\crossref{https://doi.org/10.1134/S0040577917020039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000397031700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015840271}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9130
  • https://doi.org/10.4213/tmf9130
  • http://mi.mathnet.ru/eng/tmf/v190/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Osborn H., Stergiou A., “Seeking Fixed Points in Multiple Coupling Scalar Theories in the Epsilon Expansion”, J. High Energy Phys., 2018, no. 5, 051  crossref  isi  scopus
    2. Ji Ya., Manashov A.N., “Operator Mixing in Fermionic Cfts in Noninteger Dimensions”, Phys. Rev. D, 98:10 (2018), 105001  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    References:28
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019